# SDR AALA201708109018

- Difficulty date: August 9, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 41,009 hours, 29,470 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 3749
- Part serial: 358
- Condition: Odor
- Location: Zone 200
- Part time: 53,349 hours, 21,593 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

NR 1 FA REPORTED ELECTRICAL SMELL COMING FROM C1 CHILLER. HE SHUT IT OFF SMELL DISSIPATED. REPLACED FORWARD CHILLER OPS CHECKS GOOD.
